Evolution equations and stability results for finite-depth Wilton ripples

Jones, Mark (1996) Evolution equations and stability results for finite-depth Wilton ripples. International Journal of Non-Linear Mechanics, 31(1), pp. 41-58. ISSN (print) 0020-7462

Full text not available from this archive.
Item Type: Article
Research Area: Applied mathematics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 01 Mar 2012 16:20
Last Modified: 03 Jul 2014 10:04
URI: http://eprints.kingston.ac.uk/id/eprint/16612

Actions (Repository Editors)

Item Control Page Item Control Page